Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rashes around lips. Histroy of oral sex. Reason?

hi doctor, i m 23 y male , i had sex 4 months before without penitrating completely in vagina, my girlfriend had
some white discharge in her vagina, this happen 3 times , and had oral sex she got some rashes around her lips
like herpex , may i know what is wrong in me or her???
what type of medication we shoul take???
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dear patient do you have any discomfort during urination? do you have burning sensation when you pass urine? do you go for urine frequently? do you have any discharge from your urethra before or after passing urine? similarly whether your girlfriend also suffer from any of the complaint above?..ell if you suspect that she is suffering from herpes simplex, has she or you suffered from similar complaint at any time before in your life irrespective of ypur sexual life?...and if you are very sure that she has herpes simplex then i would suggest that she consumes tablet zovirax 200mg five times a day for 7 days.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor